Vol. 22, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Isomorphic cone-complexes

Jack Segal and Edward Sandusky Thomas, Jr.

Vol. 22 (1967), No. 2, 345–348
Abstract

In this paper we show that the 1-section of a finite simplicial complex M is characterized by the topological type of the l-section of the cone over M. This enables us to prove that a finite simplicial complex is characterized by the topological type of the l-section of the first derived complex of its cone.

Mathematical Subject Classification
Primary: 55.25
Milestones
Received: 4 August 1966
Published: 1 August 1967
Authors
Jack Segal
Edward Sandusky Thomas, Jr.